Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Legs tingling blood pressure medication

Premium Questions

Dr.   Rishu Saxena MD

for my blood pressur and she just had a sonogram of my heart its fine my blood pressure is also fine .My ... and my blood pressure was fine my weight was 160lbs now its 325lbs.... View answer

Answered by : Dr. Rishu Saxena ( Cardiologist)
Dr. Benard Shehu MD

for my high blood pressure? My father also suffers with high blood pressure and takes medication. He also ... medication and I am worried I will be having high blood... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr.  Luchuo Engelbert Bain MD

what high blood medications are most effective for African americans? ... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)
Dr. Chobufo Ditah MD

can my b/p med, be taken with a whole food multivtamin and also cohash and tumeric, the last two are in the multivitmin View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Lilit Baghdasaryan MD

Can I ever eliminate blood pressure medicines? Can I do anything to lower blood pressure? Also, can blood pressure medicines cause a cough? ... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)

Public Forum Discussions

Dr. Ashish Mittal MD

was recently put on blood pressure medication (low dosage ACE inhibitor, forget the name) and have pretty bad ... of coronary bc my chest would tighten, my throat would close, my arms and legs... View answer

Answered by : Dr. Ashish Mittal ( Psychiatrist)
Dr.  Sagar Makode MD

I am taking ramopril I am 82 and go to the gym every day. It is not reducing my blood pressure ... haven t got a fast heart beat, just high blood pressure) and to be extra cautious with elderly... View answer

Answered by : Dr. Sagar Makode ( Cardiologist)
Dr.  Neha Akhoon MD

my HBP medicine I d get a headache with a burning sensation and numbness and tingling in my face and hands. I haven t taken my medicine today but I noticed the headache with the tingling again.I took my ... View answer

Answered by : Dr. Neha Akhoon ( General & Family Physician)
Dr. Kalpana Pathak MD

to surface, that area get a tingling sensation, warm.... I could go for weeks without an incident, but there are weeks that I get them often. I take high blood pressure medication and an... View answer

Answered by : Dr. Kalpana Pathak ( Dermatologist)
Dr.  Ramakant MD

no diseases or stis. He is on blood pressure medication and has low blood volume. Any clues? ..., then his legs were swollen. After that he bacame too weak to walk anywhere and was bedridden... View answer

Answered by : Dr. Ramakant ( General & Family Physician)

Mobile Questions and Answers

Dr. Ronald Schubert MD

No atacand is a blood pressure medication called candesartan

Dr. Alokkalyani MD

No. There are many medicine available for BP , but none of them are causing chills

Dr. Saumya Mittal MD

can cause it. but thats rare